Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Case of Continuous Hangover

Burkard Polster, Marty Ross and David Treeby
The American Mathematical Monthly
Vol. 119, No. 2 (February 2012), pp. 122-139
DOI: 10.4169/amer.math.monthly.119.02.122
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.02.122
Page Count: 18
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
A Case of Continuous Hangover
Preview not available

Abstract

Abstract We consider a continuous analogue of the classic problem of stacking identical bricks to construct a tower of maximal overhang.

Page Thumbnails